BibTeX record journals/dam/GibbonsKMS90

download as .bib file

@article{DBLP:journals/dam/GibbonsKMS90,
  author    = {Phillip B. Gibbons and
               Richard M. Karp and
               Gary L. Miller and
               Danny Soroker},
  title     = {Subtree isomorphism is in random {NC}},
  journal   = {Discrete Applied Mathematics},
  volume    = {29},
  number    = {1},
  pages     = {35--62},
  year      = {1990},
  url       = {https://doi.org/10.1016/0166-218X(90)90081-M},
  doi       = {10.1016/0166-218X(90)90081-M},
  timestamp = {Sun, 28 May 2017 13:22:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GibbonsKMS90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier